3 results for Shantanu Das.

Parameters for your search query:
Keyword    Shantanu Das

Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of System of Linear Fractional Differential Equations with Modified Derivative of Jumarie Type
American Journal of Mathematical Analysis. 2015, 3(3), 72-84. DOI: 10.12691/ajma-3-3-3
Pub. Date: November 25, 2015Views: 13770Downloads: 11795
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solutions of Linear Fractional non-Homogeneous Differential Equations with Jumarie Fractional Derivative and Evaluation of Particular Integrals
American Journal of Mathematical Analysis. 2015, 3(3), 54-64. DOI: 10.12691/ajma-3-3-1
Pub. Date: September 17, 2015Views: 12420Downloads: 9774
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analytic Solution of Linear Fractional Differential Equation with Jumarie Derivative in Term of Mittag-Leffler Function
American Journal of Mathematical Analysis. 2015, 3(2), 32-38. DOI: 10.12691/ajma-3-2-2
Pub. Date: May 04, 2015Views: 12729Downloads: 9640
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types